# SDR REXA2020010792019

- Difficulty date: December 9, 2019
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N166PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15166
- Aircraft time: 28,164 hours, 19,918 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AWR: HIDDEN DAMAGE ; AFTER REMOVE INSULATION ON MAIN AVIONICS COMPARTMENT, CORROSION ON INTERCOSTAL AT  STGR 21L AND FS310/319 WAS FOUND IN REF EO: R25120 (SM) [E/E].                                            
"SUMMARY:INTERCOSTAL  AT STGR 21L AND FS310/319 WAS REPLACED  PER CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01                  
"
